Doctor insights on:
Crosses into brain: There is a blood:brain barrier and medications can cross through this barrier to cause people to feel "hungover". People complain of feeling drowsy or paradoxically some people get insomnia. Non-sedating antihistamines (fexofenadine, loratidine, cetirizine) have less of this "crossover" and so cause less problems for people. ...Read moreSee 1 more doctor answer
Husband has bad allergies. Congested, runny nose. Claritin doesn't help, zyrtec makes him dizzy, Benadryl (diphenhydramine) makes him hungover. What else will help?
Bad idea: The snorting of medicines that are not supposed to be administered intranasally is usually going to lead to catastrophic effects. The consequences of administering Benadryl (diphenhydramine) in an inappropriate manner could be delirium and hallucinations. You could also turn psychotic and accidentally hurt yourself or someone else. ...Read more
No: just don't take it again, with some people yes it can cause palpitations and incoordination ...Read more